| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 1-4


M. Ngom, I. Ly, D. Seck
      Study of a tumor by shape and topological optimization
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 1-21.

Mai Nam Phong
      The rule of trajectory structure and global asymptotic stability for fourth-order rational difference equation
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 23-34.

R. F. Khalaf, K. C. Madan, C. A. Lukas
      An M[X]/G/1 queue with Bernoulli schedule, general vacation times, random breakdowns, general delay times and general repair times
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 35-51.

M. F. Ahmad, P. Dong, M. Mamat, W. B. Wan Nik, M. H. Mohd
      The critical shear stresses for sand and mud mixture
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 53-71.

J. F. Peters
      Metric spaces for near sets
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 73-78.

M. Nishigaki, J. Yoneyama
      Stabilization for sampled-data systems by first-order hold input
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 79-90.

W. Kanuengkid, T. Mouktonglang
      Multi-criteria linear-quadratic control problem by KSH-direction interior-point method
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 91-101.

G. Srinivasa Rao, M.E. Ghitany, R. R. L. Kantam
      An economic reliability test plan for Marshall-Olkin extended exponential distribution
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 103-112.

M. Ghoreishi, A. I. B. Md. Ismail
      The homotopy perturbation method (HPM) for nonlinear parabolic equation with nonlocal boundary conditions
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 113-123.

G. L. Silver
      Remark on the choice of quadratic coefficients for prismatic data arrays
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 125-133.

C. Attanayake, D. Senaratne
      Convergence of an immersed finite element method for semilinear parabolic interface problems
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 135-147.

U. S. Rajput, S. Kumar
      MHD flow past an impulsively started vertical plate with variable temperature and mass diffusion
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 149-157.

A. Koulis, C. Beneki, M. Adam, C. Botsaris
      An assessment of the performance of Greek mutual equity funds selectivity and market timing
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 159-171.

T. Dinesh, T. V. Ramakrishnan
      On generalised fuzzy graph structures
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 173-180.

H. Mostafaei, S. Kordnourie
      Probability metrics and their applications
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 181-192.

N. A. Abdullah, I. Mohamed, S. Peiris, N. A. Azizan
      A new iterative procedure for estimation of RCA parameters based on estimating functions
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 193-202.

S. Ediz
      On stratification and domination in prisms
      Appl. Math. Sci., Vol. 5, 2011, no. 1-4, 203-211.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |